# SDR GLBA200904221

- Difficulty date: April 22, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 35,540 hours, 38,517 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Fuel Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR LIGHT ILLUMINATED IN FLIGHT AND THEN EXTINGUISHED. MAINTENANCE EXAMINED THE SERVICE DOOR AND FOUND A FUEL SERVICE DOOR SCREW LOOSE. MAINTENANCE SECURED THE SCREW AND SUBSEQUENT MAINTENANCE ADJUST THE OURBOARD FUEL ACCESS DOOR SWITCH IAW MM 52-73-03. MAINTENANCE ALSO INSPECTED  AND CLEANED ALL OTHER SERVICE DOOR SWITCHES AND ALL OPERATIONALLY CHECKED GOOD.
